# SDR HYIA20150729002

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 28,727 hours, 32,550 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Wing Sump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL ODOR IN CABIN.  FOUND THE FUEL SUMP ON LEFT WING LEAKING.  R & R O-RING ON SUMP.  OPERATIONAL & LEAK CHECK GOOD.
